# SDR FAA2014022000093

- Difficulty date: September 11, 2013
- Submitted: February 20, 2014
- Operation: General aviation
- Aircraft: N701PY
- Make and model: Cessna 172N
- Aircraft serial: 17270811
- Engine: Lyc O320D2G
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Condition: Loose
- Location: Magneto
- Part time: 92 hours
- Component: Magneto
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED LEFT MAGNETO TIMING TO BE ADVANCED 6 DEGREES BEYOND SPECIFICATION.  REMOVED MAGNETO TO RESET INTERNAL TIMING AND DISCOVERED HOLD DOWN SCREW LOOSE.  THIS WAS THE FIRST MAGNETO TIMING INSPECTION PERFORMED  SINCE THE INITIAL DURING ENGINE INSTALLATION 92 HOURS PRIOR.
